# SDR ASAA2023071344018

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 39,812 hours, 12,686 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG BITE TEST. FOUND FAULT 75-30452. THS VBV POSITION SIGNALS DISAGREE. SHORT TIME. GROUNDED - YES. PERFORMED FIM 75-32-TASK 803 INITIAL EVALUATION FOUND FAULT TO BE NOT ACTIVE AND INTERMITTENT.
